# SDR CA190429002

- Difficulty date: April 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895305
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CLIMB CREW SELECTED GEAR UP. GEAR DID NOT RETRACT AND CREW RECEIVED GEAR DISAGREE WARNING MESSAGE. RETURNED TO FIELD.  CORRECTIVE ACTION: REPLACED PSEU, (TC# 20190429002)
